# SDR P5CA0701524

- Difficulty date: June 4, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 28,179 hours, 4,794 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE, NR 1 ENGINE AUTO START EICAS MESSAGE NR 1 ENGINE FAILED TO START, IN AUTO OR MANUAL.  UNSUCCESSFUL ENGINE START.  PERFORMED VISUAL INSPECTION OF ALL LINES FOR LEAKS, ALL CHECKS NORMAL IAW MM 36-11-00.  PERFORMED MANUAL START BY THE CREW.  ENGINE STARTED NORMAL IAW MM 80-13-00.
